English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generalised Springer correspondence for Z/m-graded Lie algebras

MPS-Authors
/persons/resource/persons285369

Liu,  Wille
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1806.10791.pdf
(Preprint), 826KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Liu, W. (2023). Generalised Springer correspondence for Z/m-graded Lie algebras. Annales Scientifiques de l'École Normale Supérieure, 56(5), 1449-1515. doi:10.24033/asens.2559.


Cite as: https://hdl.handle.net/21.11116/0000-000C-FC8E-9
Abstract
There is no abstract available